RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2007, Volume 46, Number 4, Pages 503–513 (Mi al310)  

This article is cited in 5 scientific papers (total in 5 papers)

Algebraic sets in metabelian groups

N. S. Romanovskii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: The research launched in [Algebra i Logika, 44, № 5 (2005), 601–621] is brought to a close by examining algebraic sets in a metabelian group $G$ in two important cases: (1) $G=F_n$ is a free metabelian group of rank $n$; (2) $G=W_{n,k}$ is a wreath product of free Abelian groups of ranks $n$ and $k$.

Keywords: algebraic set, metabelian group.

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2007, 46:4, 274–280

Bibliographic databases:

UDC: 512.5
Received: 09.11.2006

Citation: N. S. Romanovskii, “Algebraic sets in metabelian groups”, Algebra Logika, 46:4 (2007), 503–513; Algebra and Logic, 46:4 (2007), 274–280

Citation in format AMSBIB
\Bibitem{Rom07}
\by N.~S.~Romanovskii
\paper Algebraic sets in metabelian groups
\jour Algebra Logika
\yr 2007
\vol 46
\issue 4
\pages 503--513
\mathnet{http://mi.mathnet.ru/al310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2363556}
\zmath{https://zbmath.org/?q=an:1155.20033}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 4
\pages 274--280
\crossref{https://doi.org/10.1007/s10469-007-0026-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255038000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548736080}


Linking options:
  • http://mi.mathnet.ru/eng/al310
  • http://mi.mathnet.ru/eng/al/v46/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Romanovskii, “Irreducible algebraic sets over divisible decomposed rigid groups”, Algebra and Logic, 48:6 (2009), 449–464  mathnet  crossref  mathscinet  zmath  isi
    2. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. II. Foundations”, J. Math. Sci., 185:3 (2012), 389–416  mathnet  crossref
    3. N. S. Romanovskii, “Algebraic sets in a finitely generated rigid $2$-step solvable pro-$p$-group”, Algebra and Logic, 54:6 (2016), 478–488  mathnet  crossref  crossref  mathscinet  isi
    4. Lysenok I. Ushakov A., “Spherical Quadratic Equations in Free Metabelian Groups”, Proc. Amer. Math. Soc., 144:4 (2016), 1383–1390  crossref  mathscinet  zmath  isi  elib  scopus
    5. S. G. Afanas'eva, “Algebraic sets in a divisible $2$-rigid group”, Siberian Math. J., 59:2 (2018), 202–206  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:263
    Full text:51
    References:47
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019